# SDR 9700861141

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46750
- Engine: Pwa JT9D20J
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indicator
- Part number: 8DJ1841WGL
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 39,324 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 3 ENGINE EPR WAS LOW.  TAKEOFF WAS ABORTED AT 50 KNOTS.  MAINTENANCE FOUND EPR INDICATOR FAULTY.  REPLACED THE EPR INDICATOR.
